Toxic Epidermal Necrolysis (TEN) is as a rare and a life threatening mucocutaneous condition.Drugs are the leading reported cause of TEN, with the risk of a hypersensitivity reaction mainly in the first few weeks of the drug ingestion.There is strong association between TEN and several drugs, including anti-infectives Sulfonamides, allopurinol, carbamazepine, phenobarbital, nevirapine, lamotrigine, phenytoin, and oxicam-non steroidal anti-inflammatory drugs (NSAIDs).TEN is characterized by widespread keratinocyte apoptosis and sloughing of the skin, erosion of the mucous membranes, painful blistering, and severe systemic disturbance.It involves >30% of total body surface area.We report a case of 38year old female who developed Toxic epidermal necrolysis after consumption of Allopurinol for joint pain and was being evaluated prognostically with the SCORTEN score. JMSCR Vol||09||Issue||11||Page 158-161||November 2021first five days of hospitalization to predict the prognosis of epidermal necrolysis.